# SDR ASAA2021070335542

- Difficulty date: July 3, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 65,388 hours, 32,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A112240
- Condition: Cracked
- Location: Bs 500a S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 500A IS CRACKED JUST BELOW STR 8 L/H AT I/B HOLE OF SUPPORT BRACKET. GROUNDED - YES. REPAIRED FRAME IAW FIG 5 OF AD20090102-700-25-1L.
